# SDR CA110104010

- Difficulty date: December 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Condition: Mismanufactured
- Location: Engine Mount
- Component: Engine Mount, Swrngn
- Component part number: 2762002001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING BUILD-UP OF A METRO 2 ENGINE AS A SPARE FOR A "QUICK CHANGE", THE TECHNICIAN NOTICED THE ADEL CLAMPS WOULD NOT HOLD SECURELY TO THE MOUNT.  FURTHER INVESTIGATION REVEALED THAT 2 TUBES WERE UNDER THE MANUFACTURERS MINIMUM DIMENSIONS.  THE MOUNT WILL BE SENT OUT FOR OVERHAUL.
